# SDR FDEA201007152539

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871341
- Condition: Damaged
- Location: Bs 1645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRIM THE FRAME AT BS 1645, LBL 63.125 - EXISTING REPAIR DOUBLER WILL   INTERFERE WITH PTF MOD. AT BS 1645, LBL 62.125, WL 208, FRAME ALTERATION WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION ON MAE W/C 118350399EZ2R02, AND MAE EA 757-5362-16-F2644, REV. NEW, DATED 04/15/2010. THIS N/R IS FOR TRACKING PURPOSES   ONLY REF EA F-5310-139201 AND FORM 8110-3, DATED 06/26/2010 - FIRST STAGE APPROVAL/ DTE PENDING, NOT TO EXCEED 12 MONTHS FROM DATE OF 8110-3. -MAJOR ALTERATION.
